# SDR 06FDEA03044

- Difficulty date: August 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,000 hours, 10,896 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Misrepaired
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED RT APU DOOR BETWEEN STA 5055/5065 FS 100/100.  REPAIR   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR ACCOMPLISHED USING FAA APPROVED DATA, REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED IN ACCORDANCE WITH FEDEX ENGINEERING AUTHORIZATION EA 6-5240-99732.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR".
